# SDR AALA20120418013

- Difficulty date: April 18, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1720 T-CHORD HAS TWO SPOTS OF CORROSION AT LEFT BUTTLINES 2 TO 5 AND 20 TO 24.  REPLACED CHORD ANGLE PER SRM 51-10-02-0G.
